This situation is stressful to hear........I hope you can try this because it has worked very well, during my nuero symptoms to help me temporarily lessen the nuero symptoms...try some green tea. it is strong antioxidant and i feel like it helps nuetralize the nuero symptoms by protecting against toxic damage while your body is infused with toxins that are causing inflammation in your brain......
There is no way of knowing exactly what is causing the palpatations...
Here's a list of possibilities:
1)magnesium depeletion from first antiobiotc
2) magnesium depletion from second antiobiotc
3) magnesium dpeleteion from both antiobiotics
4) toxins in your body/bloodstream affecting your nervous system
5) nuero may well be from inflammation in your brain from toxins
don't forget that it's not just lyme bacteria that you should consider as toxins, but also the antibiotics you are taking should be considered toxins too..drugs are drugs..toxic chemicals.
You can always go to your doctor..but the second he gives you an antiobiotic( or two)...and he's not making sure your magnesium and other nutrient levels are not already depleted by them..or at least eventually checking...that for me is 500% loss of trust...my opinion.
By the way...I consider myself pretty much fully recovered...and have been accepting people to email me my approach. Nuero symptoms were the highlight of my struggle. I don't recommend it for people on abx though. But maybe you may find a something useful.
Post Edited By Moderator (Mister Mike) : 12/16/2014 7:49:47 PM (GMT-7)